# SDR IPXA2018111966043

- Difficulty date: November 16, 2018
- Submitted: November 19, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 59,792 hours, 15,662 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Damaged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN OPS CHECK OF THE EMERGENCY PNEUMATIC SYSTEM,  FUNCTION OF R1 DOOR SLIDE LOWER HINGE FLAP PANEL CONTACTED THE FLOOR AND BROKE OFF THE DOOR. THE SLIDE STILL FUNCTIONS NORMALLY.  R & R R1 SLIDE COVER ASSY IAW AMM 25-61-15-400-801.
